Dr. Najat Ziyadi

Title: 
Assistant Professor of Mathematics
Office Location: 
Carnegie Hall 350
Phone: 
(443) 885-4433
Email: 
Najat.Ziyadi@morgan.edu
Education:

Visiting Scholar Africa-US Initiative, Mathematical Biosciences Institute, The Ohio State University
Ph.D. Cadi Ayyad University, Morocco, 2009
M.S. Chouaib Doukkali University, Morocco, 2003
B.S. Ibou Zohr University, Morocco, 2000

Education:

Visiting Scholar Africa-US Initiative, Mathematical Biosciences Institute, The Ohio State University
Ph.D. Cadi Ayyad University, Morocco, 2009
M.S. Chouaib Doukkali University, Morocco, 2003
B.S. Ibou Zohr University, Morocco, 2000

Research Interests:

Mathematical Biology, Population Dynamics, Differential and Difference Equations. The main interest is on the development and applications of mathematics, statistics and simulations to models of systems in biology, epidemiology and ecology.

Selected Publications:

  • N. Ziyadi, "A Male-Female Mathematical Model of Human Papillomavirus (HPV) in African American Population", Mathematical Biosciences and Engineering, 14 (2017), pp. 339--358.
  • N. Ziyadi, K. Clark, C. Fan and A. Nkwanta, "Local and Global Sensitivity Analysis of a Nutrients-Phytoplankton-Oysters Mathematical Model of a Bay Ecosystem", International Journal of Biomathematics and Systems Biology, 2(2016).
  • N. Ziyadi and A-A. Yakubu, "Local and Global Sensitivity Analysis in a Discrete-Time SEIS Epidemic Model", Advances in Dynamical Systems and Applications (ADSA), 11 (2016), pp. 15-33.
  • N. Ziyadi, "Local and Global Sensitivity Analysis of R0 in a Male and Female Human Papillomavirus (HPV) Epidemic Model of Moroccans", International Journal of Evolution Equations, 9 (2014), pp. 337-356. 
  • N. Ziyadi and A-A. Yakubu, "Predator-induced and mating limitation-induced Allee Effects in a discrete-time SIMS epidemic model", Computers and Mathematics with Applications, 66 (2013), pp. 2196-2210, http://dx.doi.org/10.1016/j.camwa.2013.08.002 
  • A. Friedman, N. Ziyadi and K. Boushaba, "A model of drug resistance with infection by health care workers", Mathematical Biosciences and Engineering, 7 (2010), pp. 779 - 792.